American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 95 found      Go to page: 1 2 3 4

[1] Vladimir Lotoreichik and Petr Siegl. Spectra of definite type in waveguide models. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Richard Duong and Friedrich Philipp. The effect of perturbations of linear operators on their polar decomposition. Proc. Amer. Math. Soc. 145 (2017) 779-790.
Abstract, references, and article information   
View Article: PDF

[3] V. V. Peller. The Lifshitz--Krein trace formula and operator Lipschitz functions. Proc. Amer. Math. Soc. 144 (2016) 5207-5215.
Abstract, references, and article information   
View Article: PDF

[4] Albrecht Seelmann. Notes on the subspace perturbation problem for off-diagonal perturbations. Proc. Amer. Math. Soc. 144 (2016) 3825-3832.
Abstract, references, and article information   
View Article: PDF

[5] Fredrik Andersson, Marcus Carlsson and Karl-Mikael Perfekt. Operator-Lipschitz estimates for the singular value functional calculus. Proc. Amer. Math. Soc. 144 (2016) 1867-1875.
Abstract, references, and article information   
View Article: PDF

[6] P. J. Ayre, M. G. Cowling and F. A. Sukochev. Operator Lipschitz estimates in the unitary setting. Proc. Amer. Math. Soc. 144 (2016) 1053-1057.
Abstract, references, and article information   
View Article: PDF

[7] Pietro Aiena and Vladimir Muller. The localized single-valued extension property and Riesz operators. Proc. Amer. Math. Soc. 143 (2015) 2051-2055.
Abstract, references, and article information   
View Article: PDF

[8] Geng Tian and Bingzhe Hou. Limits of J-class operators. Proc. Amer. Math. Soc. 142 (2014) 1663-1667.
Abstract, references, and article information   
View Article: PDF

[9] Pietro Aiena and Michael M. Neumann. On the stability of the localized single-valued extension property under commuting perturbations. Proc. Amer. Math. Soc. 141 (2013) 2039-2050.
Abstract, references, and article information   
View Article: PDF

[10] Daniel Grieser. Monotone unitary families. Proc. Amer. Math. Soc. 141 (2013) 997-1005.
Abstract, references, and article information   
View Article: PDF

[11] Karl-Heinz Förster and Kerstin Günther. Stability of semi-Fredholm properties in complex interpolation spaces. Proc. Amer. Math. Soc. 139 (2011) 3561-3571. MR 2813387.
Abstract, references, and article information   
View Article: PDF

[12] G. Ramesh. The Horn-Li-Merino formula for the gap and the spherical gap of unbounded operators. Proc. Amer. Math. Soc. 139 (2011) 1081-1090. MR 2745658.
Abstract, references, and article information   
View Article: PDF

[13] Tobias J. Osborne. Almost commuting unitaries with spectral gap are near commuting unitaries. Proc. Amer. Math. Soc. 137 (2009) 4043-4048. MR 2538565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Li-Xin Liu and Faming Guo. Addendum: Lack of uniformly exponential stabilization for isometric $C_0$-semigroups under compact perturbation of the generators in Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 2809-2812. MR 2497496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pietro Aiena, Maria T. Biondi and Carlos Carpintero. On Drazin invertibility. Proc. Amer. Math. Soc. 136 (2008) 2839-2848. MR 2399049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vadim Kostrykin and Konstantin A. Makarov. On Krein's example. Proc. Amer. Math. Soc. 136 (2008) 2067-2071. MR 2383512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] N. A. Azamov and F. A. Sukochev. Spectral averaging for trace compatible operators. Proc. Amer. Math. Soc. 136 (2008) 1769-1778. MR 2373607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Seppo Hassi, Adrian Sandovici, Henk de Snoo and Henrik Winkler. Extremal extensions for the sum of nonnegative selfadjoint relations. Proc. Amer. Math. Soc. 135 (2007) 3193-3204. MR 2322750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pietro Aiena and Jesús R. Guillen. Weyl's theorem for perturbations of paranormal operators. Proc. Amer. Math. Soc. 135 (2007) 2443-2451. MR 2302565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Faming Guo, Ke Guo and Chaolun Zhang. Lack of uniformly exponential stabilization for isometric $C_0$-semigroups under compact perturbation of the generators in Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 1881-1887. MR 2286100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Xiaohong Cao. Weyl type theorems and hypercyclic operators II. Proc. Amer. Math. Soc. 135 (2007) 1701-1708. MR 2286079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Evgenij Kritchevski. Spectral localization in the hierarchical Anderson model. Proc. Amer. Math. Soc. 135 (2007) 1431-1440. MR 2276652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ioana Serban and Flavius Turcu. Compact perturbations of isometries. Proc. Amer. Math. Soc. 135 (2007) 1175-1180. MR 2262923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Boulite, L. Maniar and G. M. N'Guérékata. Almost automorphic solutions for semilinear boundary differential equations. Proc. Amer. Math. Soc. 134 (2006) 3613-3624. MR 2240674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] I. Egorova and L. Golinskii. On the location of the discrete spectrum for complex Jacobi matrices. Proc. Amer. Math. Soc. 133 (2005) 3635-3641. MR 2163601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xiaohong Cao, Maozheng Guo and Bin Meng. A note on Weyl's theorem. Proc. Amer. Math. Soc. 133 (2005) 2977-2984. MR 2159776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Pavel Kurasov and Andrea Posilicano. Finite speed of propagation and local boundary conditions for wave equations with point interactions. Proc. Amer. Math. Soc. 133 (2005) 3071-3078. MR 2159787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mohammed Hichem Mortad. Self-adjointness of the perturbed wave operator on $L^2({\bf R^n}), n\geq 2$. Proc. Amer. Math. Soc. 133 (2005) 455-464. MR 2093068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Larry Downey and Per Enflo. Operators with eigenvalues and extreme cases of stability. Proc. Amer. Math. Soc. 132 (2004) 719-724. MR 2019948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. I. Gil'. Inner bounds for the spectrum of quasinormal operators. Proc. Amer. Math. Soc. 131 (2003) 3737-3746. MR 1998181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 95 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia